# SDR ASOA201801205038

- Difficulty date: January 20, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 38,318 hours, 28,987 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: SH670755443
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC LINE MOUNTING BRACKET ON AFT SIDE AT FS 797 RBL 18 IS CRACKED. FABRICATED BRACKET IAW SH670-75544 S01 AND EC/TC SH670-75544 S01.
